Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have regular nightfall. Advice?

dear sir i am sohan 18 year old i have porblem to flow of my spearm in midnight regullary 2 to3 year . this problem in a week more than 3times . i take homeophethic medicine but i dont take that reguallarly . i have very much problem, when it occur them i am very tired in my health no any progress .i feel very weak my father says you eat normally then why your health is down then i have no answer . i am very healthy 2to3 year past . sir please advice me to escape from this . please ............
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for query,
Night discharge of semen is due to your dream.
You should stop thinking of sex because sex is in our mind.
Do meditation or yoga.
Busy your self with other activity.
The night discharge does not give you any type of weakness or loss from body.
Avoid junk foods.Take healthy nourishing vitamin rich diet.
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor